# SDR DALA2025041402888

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 77,465 hours, 9,842 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 LH GEAR RIB 6 FITTING REPLACEMENT STEP 19, FOUND DAMAGE ON THE BOTTOM SKIN INNER SURFACE AROUND HOLES. CORRECTIVE ACTION: COMPLIED WITH ERA 624466-14 REV ORIGINAL SECTION II. (0908768)
